Title: Short recurrences for computing extended Krylov bases for Hermitian and unitary matrices
Authors: Mertens, Clara ×
Vandebril, Raf #
Issue Date: Dec-2015
Publisher: Springer
Series Title: Numerische Mathematik vol:131 issue:2 pages:303-328
Article number: DOI 10.1007/s00211-014-0692-3
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
art%3A10.1007%2Fs00211-014-0692-3.pdf Published 845KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science